首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Boundary value problems for fractional differential equations with nonlocal boundary conditions
  • 本地全文:下载
  • 作者:Rian Yan ; Shurong Sun ; Ying Sun
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:176
  • DOI:10.1186/1687-1847-2013-176
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we establish some sufficient conditions for the existence of solutions to two classes of boundary value problems for fractional differential equations with nonlocal boundary conditions. Our goal is to establish some criteria of existence for the boundary problems with nonlocal boundary condition involving the Caputo fractional derivative, using Banach’s fixed point theorem and Schaefer’s fixed point theorem. Finally, we present four examples to show the importance of these results. MSC:34A08, 34B10.
  • 关键词:fractional differential equation ; boundary value problem ; fixed-point theorem
国家哲学社会科学文献中心版权所有